Liability rules: An economic taxonomy

Giuseppe Dari-Mattiacci, Francesco Parisi

Research output: Chapter in Book/Report/Conference proceedingChapter

1 Scopus citations
Original languageEnglish (US)
Title of host publicationComparative Tort Law
Subtitle of host publicationGlobal Perspectives
PublisherEdward Elgar Publishing Ltd.
Pages122-143
Number of pages22
ISBN (Electronic)9781784718138
ISBN (Print)9781849801416
DOIs
StatePublished - Aug 28 2015

Cite this

Dari-Mattiacci, G., & Parisi, F. (2015). Liability rules: An economic taxonomy. In Comparative Tort Law: Global Perspectives (pp. 122-143). Edward Elgar Publishing Ltd.. https://doi.org/10.4337/9781784718138.00011